# SDR SWIA202055849

- Difficulty date: December 13, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FRAME SPLICE REPAIR AT FS985 BETWEEN STGR 19L AND 26L IAW CRJ900 SRM 53-00-06-201-001-A03, FIGURE 53-00-06-991-877 SHEET 1 OF 2  TO FACILITATE REMOVAL AND INSTALLATION OF STRINGER 23L (JOB 91516154 OP. 70, CAMP # 21902699)   (C-CHECK) RO 2/1/2021   PERFORMED FRAME SPLICE REPAIR TO LOWER FRAME SECTOR AT FS985.00 PER SRM 53-00-06-201-001-A03, REF CRJ900 SRM 51-42-21-001-001-01 AND DWG MM690-35007 REV U.  CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
